×

zbMATH — the first resource for mathematics

On the uniqueness of the solution of the Cauchy problem. (English. Russian original) Zbl 0468.35030
Sov. Math., Dokl. 22, 639-642 (1980); translation from Dokl. Akad. Nauk SSSR 255, 18-21 (1980).

MSC:
35G10 Initial value problems for linear higher-order PDEs
35A05 General existence and uniqueness theorems (PDE) (MSC2000)
35L15 Initial value problems for second-order hyperbolic equations
35B45 A priori estimates in context of PDEs
35K15 Initial value problems for second-order parabolic equations
35J10 Schrödinger operator, Schrödinger equation
PDF BibTeX XML Cite